MAUDE Adverse Event Report: K2M, INC. AWL; SIZE 20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. AWL; SIZE 20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2008-90028
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a chesapeake al awl fractured off intra-operatively, and that the tip remained in the implanted cage.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.H3 other text : device location unknown.

Brand Name
AWL; SIZE 20 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
STRYKER SPINE-LEESBURG
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16898775
Report Number3004774118-2023-00055
Device Sequence Number5372259
Product Code LXH
UDI-Device Identifier10888857025530
UDI-Public10888857025530
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2008-90028
Device Catalogue Number2008-90028
Device Lot NumberCNFV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown